I started my first pack the Sunday after my period had started, which had also been the day it -ended-. I finished my entire pack and waited for my period to come the next day on placebos, but it never did. I have not been sexually active, but I plan to be in December when visiting my boyfriend. Well, I decided to just start a new pack when my period didn't come, and shortly after I did, brown/black blood came out for 3-4 days. It was fairly light. Should I continue taking the pills? I was planning to just stop for NOW, until my next period in December to take it for a Day 1 start. (I know have a vague time frame of when I have my next period.) Would this be a good idea?
No it would be better to continue to take the pills as instructed. It can take a few cycles for your body to adjust to the new hormones and for your period to become more regular. Despite your irregular period if you have take your pills daily as instructed you will still have full contraceptive cover. Your symptoms are normal and quite typical of those first taking birth control pills.
Stopping and starting your pills disrupts your body and unless there is a good reason to stop you should continue taking them. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2009 • 1 answer
Posted 1 Jun 2011 • 2 answers
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Posted 20 Aug 2015 • 1 answer
Ortho Tri-Cyclen - I am beginning BC first time in years. Today should be the last day of my period?
Posted 16 Feb 2016 • 0 answers